MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE I (AU); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE I (AU); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-31
Medical Device Problem Codes No Device Output (1435); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon the completion of the investigation.
 
Event or Problem Description
It was reported by customer that during routine check, the cardiosave intra aortic balloon pump had a faulty ecg connector.There was no patient involvement and no one was harmed onsite.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6.H2, h3, h6-(type of investigation, investigation findings, inestigation conclusion, component code) and h11.A getinge field service engineer (fse) evaluated the unit and was able to confirm the reported malfunction.The fse provided the part number to the customer.The customer replaced the ecg cable.The unit was tested and was working per specifications.The root cause of the reported failure mode could not be determined because the customer performed the repairs.The most probable root cause is excessive stress or fatigue.
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE HYBRID TYPE I (AU)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22731680
Report Number2249723-2025-0003393
Device Sequence Number8418617
Product Code DSP
UDI-Device Identifier10607567109053
UDI-Public(01)10607567109053
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-31
Device Catalogue Number0998-00-0800-31
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown